# SDR DALA1163209229

- Difficulty date: November 10, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 29,423 hours, 21,792 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING CONFORMITY CHECK, FAA FIND.  AT STATION 44, IN THE NOSE WHEEL WELL, FORWARD OF LEFT NOSE GEAR DOOR, STIFFENER CRACKED ON BULKHEAD.  MAINTENANCE REMOVED STIFFENER FABRICATED AND DRILLED STIFFENER PER MD90 DRAWING 9911500.  TREATED AND PAINTED STIFFENER PER PS 900-2-4-1 NUMBER 2.  INSTALLED STIFFENER PER MD90 SRM 51-00-0.
